# SDR SWIA202081751804

- Difficulty date: August 1, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 14,533 hours, 7,714 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED R/H SEAT TRACK BEAM AT FRAME 17   (C-CHECK)   REMOVED AND REPLACED RH SEAT TRACK BEAM IN THE FWD WET AREA (FR 17) WITH NEW FACTORY PART.  NO CHANGE IN WEGITH AND BALANCE.  REF SRM. REPLACED RUBSTRIP OVER SEATTRACK AT FRAME 17. AMM
